MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately two years post initial right tka, the female patient had a revision due to poly wear.Patient's liner was revised to an exactech device.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The device is not available for evaluation as it was disposed by hospital.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of prosthesis wear as stated in the experience report.However, the device was not returned for evaluation and the photographed tibial insert does not show signs of wear that are inconsistent with an implanted device.A contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17068174
Report Number1038671-2023-01243
Device Sequence Number6775557
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 2, 9MM
Device Catalogue Number02-012-51-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer08/09/2023
07/30/2026
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date09/07/2023
07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL COMPONENT CR, POROUS SIZE 2, R; LGC TIBIAL FIT TRAY CEM SZ 2F / 2T; THREE PEG PATELLA 35MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale